Excessive sweating

manojgrg, 14 May 2012 5:01  this question feed

hello sir, i have a big problem of excessive sweating form my hands palms and underarms. how can i rid off by this problem. its really abnormal and feeling so shy myself when my palms are sweaty. sir,, please help me.

More: Ayurvedic medicines for sweating, Excessive, Sweating
Ask Question? | Related Questions

Ayurvedic Medicine

Hello,

There are many reasons for excessive sweating in palms and feet, and inner parts of thigh and arm pits. There are many reasons for the same such as anxiety, stress, and other related psychological factors and if there is any irregularities in endocrine system and nervous system problem, there may be chances of excessive sweating. If your problem is purely based on psychological factors, then there is nothing to worry about it, for which you need to follow yoga and pranayama which is very important. Avoid stressful activities, and follow proper diet and avoid consuming spicy foods, oily foods and other foods which may aggravate Pitta factor that is excessive heat in your body.Following medicines are helpful such as Divya Kumaryasava for internal usage and you can consume Divya Chandraprabha Vati for internal usage.

Consuming water which is boiled with sandalwood powder is also very helpful.

With regards,

Dr.Vijay.

posted by Dr.Vijay on 17 May 2012

Post a Question Or Reply




Related Questions


Hand,feet sweating

asked by shivani s on 5 February 2015
hello doctor. i am shivani and my age is 26. i have sweating problem on my hand and feet from my... Read More

Sweating in hands

asked by ruchikasharma on 12 October 2011
hand sweating plz tell me if there is any soluction to reduce hand sweating & also tel me... Read More

Excessive sweating and rashes

asked by Shibaniray on 15 March 2017
Dear Sir, I am suffering from excessive sweating which has started causing burning rashes in... Read More

Sweating Problem

asked by xxxy2j on 11 May 2012
Sir, actuaaly i'm suffering from excessive sweating problem since the last 4 years. i... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.